# SDR VNAA2013082400016

- Difficulty date: August 24, 2013
- Submitted: August 29, 2013
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 23,038 hours, 23,274 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Relay
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A HYD PUMP 2B AMBER MESSAGE WHEN SWITCHED TO AUTO.  ACFT RETURNED TO AIRPORT WITHOUT INCIDENT.  MX TROUBLESHOT, R & R RELAY K12DB IAW AMM.  CHECKS WERE PERFOMED IAW THE AMM AND ACFT WAS RELEASED FOR SERVICE.
